# SDR AALA201608169006

- Difficulty date: August 15, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 49,365 hours, 25,514 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bellcrank
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CREW DOOR, 842 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PERCUSSION BELLCRANK FINGER DIMENSION IS OUT OF ADJUSTMENT. ADJUSTED PERCUSSION BELLCRANK FINGER DIMENSION IAW AMM 52-13-14-820-002-A.
